# SDR SWAA2025033119279

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 62,683 hours, 37,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACKS M1669; M1674; AND M1675 FAILED CAPACITY CHECK<[01] REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY PACKS M1669; M1674; AND M1675 PER AMM 33-51-06.
